# SDR HYIA20191231001

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 37,568 hours, 37,168 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541098
- Condition: Damaged
- Location: Zone 400
- Part time: 37,568 hours, 37,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,   WORKING FASTENERS WERE IDENTIFIED ON THE RH OUTBOARD BEAM'S, AFT ENGINE MOUNT'S FORWARD MOUNTING BLOCK. THIS BLOCK P/N 5654130-202 WAS INSTALLED AS PART OF THE SK414-19B SERVICE KIT AND IS LOCATED ON THE OUTBOARD FACE OF THE BEAM. UPON REMOVAL OF THE BLOCK IT WAS DISCOVERED THAT THE MOUNTING HOLES FOR THIS BLOCK COMMON TO THE ENGINE BEAM HAD POOR EDGE DISTANCE TO THEIR SURROUNDING FASTENERS. THIS EDGE DISTANCE IS NOT VISIBLE WITH THE –202 BLOCK INSTALLED. FOR THIS REASON THE RH OB ENGINE BEAM ASSEMBLY P/N 5654109 WILL BE REPLACED USING NEW PARTS.
